# SDR AALA202009239009

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 81,709 hours, 9,801 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771125
- Part serial: M10535
- Condition: Incorrect
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED.  R3 DOOR, WRONG SLIDE INSTALLED.  REMOVED AND REPLACED R3 SLIDE, PER JOB CARD 72L80025001.
